Ssri

SSRI refers to selective serotonin reuptake inhibitor. It is a class of drugs used to treat major depressive disorder and anxiety.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I feel panic to face people in public. Is it fine to take Inderal?

Query: Hi doctor, I am getting panic to face people. I want to overcome it as it makes me sad. I am a teacher and this frustrates me when I have to say something in front of pupils. When I am in class I do not have a problem. But for example, when all the students gathered in the yard I used to avoid speak...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: HI, Welcome to icliniq.com. The symptoms and details you have mentioned clearly suggest social anxiety disorder. In social situations like speaking in front of a gathering, talking to someone of high reputation, speaking with opposite sex individuals develop anxiety symptoms like redness of fac...  Read Full »

Is my premature ejaculation a side effect of Lexapro?

Query: Hi doctor, I am experiencing premature ejaculation ever since I stopped using Lexapro (Escitalopram). I am very worried about this as it is damaging my sex life and in turn my self-esteem and was wondering if this is a temporary side affect of stoping Lexapro and if so how long does it last?  Read Full »


Dr. Vishal Anilkumar Gandhi

Psychiatrist

Answer: Hello, Welcome to icliniq.com. I can understand your situation. But sexual side effects related to tablet Lexapro are decreased libido or delayed orgasm or erectile dysfunction. I would like to say that actually some of SSRI (Fluoxetine) group of medication are used as a treatment of premature eja...  Read Full »

My face becomes red when I talk to someone. Kindly help.

Query: Hello doctor,I am 21 years old and I have always been a shy person. When I was younger I used to sweat a lot because of it and I could barely speak with anyone. As I got older, I became more and more sociable, now I have got friends, I am getting along with everyone at work and I am feeling quite go...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. The problems you have mentioned like the history of shyness, palpitations and flushing of the face on talking with any new person, etc., are occurring most likely due to anxiety. This could be due to social anxiety. You are facing these problems in day to day routine...  Read Full »

Please suggest a cure for problems related to GERD and gastritis with sleep disturbances.

Query: Symptoms: THE FOLLOWING ARE OBSERVED SINCE LAST 4-5 months Age:54 years,Weight:62.3 Kg,Height:158 CM 1. Anorexia- loss of appetite 2. Dyspepsia-difficulty in swelling during taking food/water 3. Eruptation at any time mainly after taking food. 4. Acid Burn-Presence of Mucin outcome 5. Presen...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: I have studied all the reports you have sent to me. Important things are : 1. Pangastritis 2. Solitary Rectal Ulcer. 3. Anemia. Since she has persistent problems related to the GERD and Gastritis , this can aonly be resolved with drugs she is taking like pantoprazole. I recommend a combinatipn of Pa...  Read Full »

Can Cymbalta be used for symptoms of OCD?

Query: Hi doctor, I am a 32 year old man. I have been experiencing panic disorder, OCD symptoms and excessive levels of anxiety. In the last few months, major changes in my life have happened. For instance; quitting my job and moving to another city triggered my anxiety symptoms. I usually feel drowned in ...  Read Full »


Dr. Abhijeet Deshmukh

Psychiatrist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. Thank you for describing your query in detail. To start with, you might be absolutely right in saying that the current increase in your anxiety and associated feelings could be secondary to the change of place. Change of residence and workplace is always an anxiety-provok...  Read Full »

What makes a person feel disturbed in life?

Query: Hi doctor, Before two years, I had¬†cerebral anoxia related to cardiac arrest. After that, I forgot everything related to my profession. I am giving an exam and not being able to clear since two years. I am unable to concentrate and study. Though, I used to be a very good student. Most important is ...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. I can understand your concern. What kind of anoxic spell was that? Please explain me in your follow up. Did your MRI or CT scan brain report mention something? You have repetitive fights with your wife, have work related stress, poor enthusiasm at work, stressful life, la...  Read Full »

I am gaining weight with Paroxetine and Mirtazapine. Can I use Zoloft?

Query: Hi doctor, I have OCD and bipolar depression. I am taking Paroxetine and Mirtazapine for OCD and sleep respectively. I am gaining too much weight. Can I switch to Zoloft?  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. I can understand your concern. Both Mirtazapine and Paroxetine are known to cause weight gain. Sertraline (Zoloft) also causes some weight gain. So, in my opinion shifting to Sertraline will not be a good idea. Other SSRIs (selective serotonin reuptake inhibitor) like Flu...  Read Full »

Please suggest medicine to lessen sudden mood swings and control anger.

Query: I'm 27 y/o, female and 82 kgs. I want to know if I am mentally ill. I get angry easily even to the tiniest things I find it annoying. I easily burst like a volcano. My hands tremble and having anxious of what should I think about things. There are times I feel that I know everything, do everything a...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello Welcome to icliniq Based on the information you have provided, there is no evidence of any severe mental health disorder. You have mentioned that your uncle has schizophrenia. Your symptoms do not indicate schizophrenia. You appear to have some emotional problems but it does not mean tha...  Read Full »

Is it advisable to increase the dose of Fluanxol up to 3 mg for my panic disorder?

Query: Hello doctor, I am a 31-year-old guy who has been living with panic disorder for 10 years now. Panic has taken over my body and last year was pure hell in my life. I was finally admitted in December and after that the anxiety has only returned. I wake up with streaks in my arms and legs and I feel ...  Read Full »


Dr. Ramchandra Lamba

Psychiatrist, Sexologist, Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. I have gone through your concern and I think that probably Quetiapine can help you to some extent. Adding Lithium is unlikely to helpful unless you have comorbid depression or bipolar disorder. If SSRI (selective serotonin reuptake inhibitor) group of drug have not be...  Read Full »

Can I consult a psychiatrist for my memory loss?

Query: Hi doctor, I feel like I am in a constant brain fog state. I have terrible social anxiety as I cannot remember anything to talk about. This has kept me from truly pursuing anything. I do not want to look stupid. In school, I usually zone out and often forget the names of people who I already met. So...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. Yes, a psychiatrist can help with memory loss. First of all considering your age, the memory loss you have is not due to organic causes. But, most likely due to poor focus and concentration, which in turn due to social anxiety and depression. Brain fog like state and s...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.